# SDR QXEA9801057

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 69210
- Condition: Malfunction
- Location: Lt Mlg Door
- Part time: 14,963 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - LEFT GEAR DOOR LIGHT REMAINED ON WHEN THE LANDING GEAR WAS RETRACTED.  DOOR VISUALLY INSPECTED AND VERFIED TO BE OPEN.  WHEN GEAR CYCLED THE LIGHT WENT OUT.  FERRIED AIRCRAFT FROM SEA TO PDX FOR REPAIRS.  IN PDX, RIGGED THE ALTERNATE EXTENSION SYSTEM AND REPLACED THE HYDRAULIC MANIFOLD (S/N: 0040, TSN/CSN 28478/38930, TSR/CSR 12555/17633), AND THE MECHANICAL SEQUENCE VALVE.  PERFORMED GEAR SWINGS AND TEST FLIGHT, BOTH SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
